G. Chartrand, L. Eroh, M.A. Johnson, and O.R. Oellermann, Resolvability in graphs and the metric dimension of a graph, Discrete Appl. Math. 105 (2000), no. 1-3, 99–113.
 G. Chartrand and P. Zhang, The theory and application of resolvability in graphs, Congr. Numer. 160 (2003), 47–68.
 R. Hammack, W. Imrich, and S. Klavzar, Handbook of graph products, CRC Press Boca Raton FL, 2011.
 H.M. Mulder, The interval function of a graph, Math. Centre Tracts 132, Amsterdam, 1980.
 P.J. Slater, Leaves of trees, Congr. Numer. 14 (1975), 549–559.